advertisement
Question
Posted by: Worried | 2010/02/18

Lexamil 10mg &  Duromine 15mg

Can I use Duromine as the Lexamil causes weight increase?

Why does it let you pick up weight and make you more depressed?

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Worried

The manufacturer of duromine advice against the use of duromine (which acts in the brain) in depressed patients.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ????? | 2010/02/21

Hi, Pharmacist,
You don''y answer ''Worried"  question about ''why is she gaining weight while she is on lexamil?
It is good to know that you can not use lexamil and duromine together, but, please answer the question...

Reply to ?????
Posted by: pharmacist | 2010/02/19

Hi Worried

The manufacturer of duromine advice against the use of duromine (which acts in the brain) in depressed patients.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement